Real subspaces of a quaternion vector space

Dlab V, Ringel CM (1978)
Canadian journal of mathematics 30(6): 1228-1242.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Dlab, Vlastimil; Ringel, Claus MichaelUniBi
Erscheinungsjahr
1978
Zeitschriftentitel
Canadian journal of mathematics
Band
30
Ausgabe
6
Seite(n)
1228-1242
ISSN
1496-4279
Page URI
https://pub.uni-bielefeld.de/record/1775766

Zitieren

Dlab V, Ringel CM. Real subspaces of a quaternion vector space. Canadian journal of mathematics. 1978;30(6):1228-1242.
Dlab, V., & Ringel, C. M. (1978). Real subspaces of a quaternion vector space. Canadian journal of mathematics, 30(6), 1228-1242. https://doi.org/10.4153/CJM-1978-102-6
Dlab, V., and Ringel, C. M. (1978). Real subspaces of a quaternion vector space. Canadian journal of mathematics 30, 1228-1242.
Dlab, V., & Ringel, C.M., 1978. Real subspaces of a quaternion vector space. Canadian journal of mathematics, 30(6), p 1228-1242.
V. Dlab and C.M. Ringel, “Real subspaces of a quaternion vector space”, Canadian journal of mathematics, vol. 30, 1978, pp. 1228-1242.
Dlab, V., Ringel, C.M.: Real subspaces of a quaternion vector space. Canadian journal of mathematics. 30, 1228-1242 (1978).
Dlab, Vlastimil, and Ringel, Claus Michael. “Real subspaces of a quaternion vector space”. Canadian journal of mathematics 30.6 (1978): 1228-1242.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
Dieses Objekt ist durch das Urheberrecht und/oder verwandte Schutzrechte geschützt. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:19Z
MD5 Prüfsumme
869728b3f20999a15e604b78915b7094

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar